Acta Physica Sinica
Citation Search Quick Search
1998, Vol. 47(3): 508-513    DOI: 10.7498/aps.47.508
MAGNETIC PROPERTIES OF Fe/SnO2 AMORPHOUS MULTILAYERS
LOU JIAN-XIN, LIU YI-HUA, HUANG BAO-XIN, ZHANG LIN, ZHANG RU-ZHEN, ZHANG WEI-JIAN, ZHANG LIAN-SHEN
山东大学物理系,济南 250100
Received 1997-07-25  Revised 1997-09-08
Supporting info
null
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn